MAUDE Adverse Event Report: COVIDIEN K 924 500 ML FEEDING BAG; PUMP, INFUSION

COVIDIEN K 924 500 ML FEEDING BAG; PUMP, INFUSION
Model Number 772025
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there were 7 defective pump sets that leaked out from the bottom where the tube is attached to the bag.
 
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.Ten used samples were received at the manufacturing site for evaluation.Samples were evaluated and one sample has a cut in the bag causing leaking.No formal investigation action is being taken since the failure mode is not a trend.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
K 924 500 ML FEEDING BAG
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA
MDR Report Key9628940
Report Number1282497-2020-08878
Device Sequence Number19479870
Product Code FRN
UDI-Device Identifier10884521000759
UDI-Public10884521000759
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772025
Device Catalogue Number772025
Device Lot Number190460063
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date04/06/2020
Patient Sequence Number1